Finiteness property of deformed revolution surfaces in E3 (part II)

M.A. Soliman, H.N. Abd-Ellah, S.A. SHassan, S.Q. Saleh

Abstract


The motivation of the present work is to develop the finiteness property of deformed revolution surfaces in E3in our work [1]. The finiteness property of the mean and Gaussian curvatures flow for the revolution surfaces in E3is studied. Finally, general example for such property is presented.


Full Text: PDF

How to Cite this Article:

M.A. Soliman, H.N. Abd-Ellah, S.A. SHassan, S.Q. Saleh, Finiteness property of deformed revolution surfaces in E3 (part II), Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 315-336

Copyright © 2016 M.A. Soliman, H.N. Abd-Ellah, S.A. SHassan, S.Q. Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS